# SDR UALA2011010400047

- Difficulty date: January 4, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,305 hours, 11,339 cycles
- Engine: Pwa PW4077
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 72330112
- Part serial: 45
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PUMP DRAIN HAS A STEADY STREAM OF FUEL WITH ENGINE OPERATING.  REPLACED ENGINE FUEL PUMP AS PER MM.  REINSTALLED FMU WITH NEW PACKINGS AS PER MM.  LEAK CHECKED ENGINE.  RAN ENGINE AT IDLE, NORMAL PARAMETERS WERE NOTED.
